A New Proof of a Regulatory Theorem.

Peter Tolksdorf

Inventiones mathematicae (1983)

  • Volume: 71, page 43-50
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Tolksdorf, Peter. "A New Proof of a Regulatory Theorem.." Inventiones mathematicae 71 (1983): 43-50. <http://eudml.org/doc/142984>.

author = {Tolksdorf, Peter},
journal = {Inventiones mathematicae},
keywords = {quasilinear elliptic system},
pages = {43-50},
title = {A New Proof of a Regulatory Theorem.},
url = {http://eudml.org/doc/142984},
volume = {71},
year = {1983},

AU - Tolksdorf, Peter
TI - A New Proof of a Regulatory Theorem.
JO - Inventiones mathematicae
PY - 1983
VL - 71
SP - 43
EP - 50
KW - quasilinear elliptic system
UR - http://eudml.org/doc/142984
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.